# SDR JDWA147SF1

- Difficulty date: October 26, 2010
- Submitted: October 28, 2010
- Operation: General aviation
- Aircraft: N147SF
- Make and model: Beech 99
- Aircraft serial: U47
- Aircraft time: 34,533 hours, 49,236 cycles
- Engine: Pwa PT6*
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, CABIN DOOR LIGHT CAME ON BEFORE LIFTOFF.  PILOT ABORTED TAKEOFF AND WENT BACK TO RUN UP PAD.  CHECKED DOOR AND TRIED ANOTHER TAKEOFF, DOOR LIGHT CAME ON BEFORE ACFT LT THE GROUND. RETURNED TO RAMP, MECHANIC RESET DOOR LIGHT SWITCH. SYS FUNCTION CHECKED SATISFACTORY.
